MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX +4 NEUT 28IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX +4 NEUT 28IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-28-450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a left tha performed about 10 years ago.The patient has been doing great until the patient needed to get a spinal fusion.After the spinal surgery the surgeon told me the patient started to develop some instability.The surgeon did not want to use a constrained liner and since pinnacle doesn't have a dual mobility option, he only choice was to remove the cup and put in a dual mobility.The surgeon removed the liner, screws, and cup.Put in a g7 cup and used a ceramic 28 ts head from depuy to match the trilock stem.Doi: (b)(6) 2010.Dor: (b)(6) 2020, left hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ALTRX +4 NEUT 28IDX50OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9913708
Report Number1818910-2020-09971
Device Sequence Number3435194
Product Code LPH
UDI-Device Identifier10603295016076
UDI-Public10603295016076
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1221-28-450
Device Catalogue Number122128450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer05/04/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 28IDX50OD; ALTRX +4 NEUT 28IDX50OD; PINN SECTOR W/GRIPTION 50MM; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR